Skip to content
CLICK HERE TO FIND PRODUCTS APPROVED BY EPA FOR USE AGAINST COVID VIRUS.
CLICK HERE TO FIND PRODUCTS APPROVED BY EPA FOR USE AGAINST COVID VIRUS.

Mucinex Sinus-Max Maximum Strength Severe Congestion & Pain Liquid Gels 16 ea

by Mucinex
Original price $15.33 - Original price $15.33
Original price
$15.33
$15.33 - $15.33
Current price $15.33
SKU QAR-1685-S

Temporarily relieves: nasal congestion, headache, minor aches and pains, sinus congestion and pressure, cough. Temporarily promotes nasal and/or sinus drainage. Fast dissolving liquid gels. Maximum strength (per 4-hour dose). Day time. For ages 12+.Active Ingredients: In Each Liquid Gel: Acetaminophen 325 mg; Dextromethorphan HBr 10 mg; Phenylephrine HCl 5 mg

  • Temporarily relieves: nasal congestion, headache, minor aches and pains, sinus congestion and pressure, cough.